# SDR IPXA10158549

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 5,666 hours, 3,462 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INS TYPE: 5YR MAIN DECK CARGO COMPARTMENT FLOORBOARD 241SN IS BROKEN     FABRICATED FLOORBOARD IAW EO A300-5320-16407-D APPENDIX B.
